Related topic: Diamox, Pancreatic cancer
Review: could Diamox cause Pancreatic cancer?
We study 1,893 people who have side effects while taking Diamox from FDA and social media. Find out below who they are, when they have Pancreatic cancer and more.
How are my drugs for patients like me? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. All studies are personalized to gender and age. Start now, it's anonymous, simple & free >>>
Diamox (latest outcomes from 2,038 users) has active ingredients of acetazolamide. It is often used in pseudotumor cerebri.
Pancreatic cancer (pancreatic cancer) (latest reports from 21,371 patients) has been reported by people with type 2 diabetes, high blood pressure, diabetes, rheumatoid arthritis, pancreatic carcinoma.
On Apr, 20, 2014: No report is found.
You can also:
On eHealthMe, Diamox (acetazolamide) is often used for pseudotumor cerebri. Find out below the conditions Diamox is used for, how effective it is, and any alternative drugs that you can use to treat those same conditions.
What is Diamox used for and how effective is it:
Other drugs that are used to treat the same conditions:
Drugs in real world that are associated with:
Could your condition cause it?
Comments from related studies:
From this study (2 months ago):
can spondylolisthesis be the cause of pseudo tumor cerebri
From this study (3 months ago):
Last June my right lower back itched severely. Thought it was going to be Shingles, which I have had before. No shingles. Spread to left side. Up my back. Now the worst itching, constant and warm, is my breasts. Can this be medication related? Nothing has changed in medication for 8 to 10 years and no new soaps. Never perfumes. No new foods. Nothing new except continual itching. I rub on lotion thinking it is dryness. I drink 8 cups water daily or more. (measured) I can sleep at night, but have occasional night sweats as well. This has continued since June 2013. Help if you can. Thanks
Teampenner65 on Feb, 8, 2014:
I'm a 49 year old female and about a year ago I also was gasping for air in the middle of the night. The only meds I'm on daily is 60mg Armour Thyroid a day. Started with Synthroid around 2002 but did not have any effect. Switched to Armour dosage finally settled at my current. When I started having the gasping fits in the middle of the night, I felt like something that felt like a "film" was across my esophagus. I had been treated for a bought of bronchitis a bit of time before that. I went to the Dr. and was referred to an ENT. He told me that I had reflux and that the coughing had irritated my esophagus. He prescribed one month of Dexilant. That treatment helped and haven't had any gasping episodes since. However still feel sometimes something restricting my swallowing like I have read in other forums on this subject. Wondering now if this is/was a side effect to the Armour....
From this study (3 months ago):
SadSon on Jan, 29, 2014:
Hello, My mother was diagnosed with stage 3 pancreatic cancer which spread to her liver. She was on Victoza for close to a year. There is no history of any kind of cancer in our family, however diabetes is another story. She was given this medication to help lose weight and to help with her type 2 diabetes. Unfortunately, she passed away only two months after being diagnosed. She was only 48 and had so much more life to live. It makes me sick to constantly see commercials for this horrible drug. I urge anyone who is or is considering taking this medication to think twice. The drug companies do not care about people, only money. I love my mom more than words can say and she has been taken from me all so Novo Nordisk can make their billions. Please, heed my warnings. It is not worth the risk.
Lori P on Oct, 21, 2013:
I am a 61 year old woman. I have been using Victoza for approximately one year. I got sick in January with stomach pain and in June. I thought I just had the flu. The last two months however have been pure hell. I have had, nausea, diarrhea, stomach pain, I have been so ill I've to the ER. I have been out of it to the point that I am tired, suffer pain in my back, legs. One day I was so tired I forgot to inject. I felt ok the next day I injected and was horribly sick the next day. Now I'm off the Victoza and I'm not sick. I think this medicine is really bad
Kelly on Jun, 20, 2013:
I saw your comment on this site. I'm 46 and was given Victoza about a month ago. I'm getting off this drug A.S.A.P.! I've told my doctor I want off it! We'll see what he says! Thanks for sharing!
Stephanie on Dec, 4, 2012:
Female age 45 and I took Victoza off and on for two or so years and I was diagnosed with Pancreatic Cancer and had the whipple surgery on August 20th 2012 I would advise not to take this drug!
Sally on Sep, 7, 2013:
Woman aged 52 l have been on vitoza about two years lost 5 stone but the last 7 months have been hell. I stopped it 2 months ago. i have been suffering stomach pain, back pain, have really bad diarrhea, wind pain feel so so tired have no engery, just feel awful. I am awaiting for a CT scan as the hospital want to look at my pancrestis. i am very worried and fed up l can barely keep going for my job .
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: Diamox, Pancreatic cancer
More reviews for: Diamox, Pancreatic cancer
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.